# SDR SWAA2022111461908

- Difficulty date: October 19, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FWD SCUFF PLATE IS CRACKED.   WELDED CRACKED RADIUS OF FWD CARGO DOOR FWD CORNER SCUFF PLATE IAW SRM 53-30-15-2R-1 PARA 4.B. ( 2) AND (4).  INSPECTED AREA IAW SOPM 20-20-02.   CRACK NOTED IN INSPECTION AREA.  WELDED 1EA CRACK AS NOTED BY NDI  IAW SRM 53-60-15-2R-1 PARA 4.B.(2) AND (4).  INSPECTED IAW SOPM 20-20-02. NO CRACKS NOTED.  SANDED REPAIR AREA IAW SRM 53-30-15-2R-1 PARA 4.B. (5).
